# SDR DL72S982065

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER TRACK LTS DAMAGED AT 26C.  RELAMPED AND REPLACED LENS.  ON TEST FOUND AFT FLOOR TRACK  LTS INOP.  FOUND AFT TRACK LIGHTING PWR SUPPLY BAD.  REPLACED PWR SUPPLY.  TEST GOOD.
